You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Inequality Relating the Circumradius and Diameter of Two-Dimensional Lattice-Point-Free Convex Bodies
Poh Wah Awyong
The American Mathematical Monthly
Vol. 106, No. 3 (Mar., 1999), pp. 252-255
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2589680
Page Count: 4
You can always find the topics here!Topics: Mathematical lattices, Triangles, Mathematical inequalities, Sine function, Diameters, Mathematical theorems, Geometry, Geometric planes, Line segments, Mathematical problems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1999 Mathematical Association of America